# SDR AALA201906049019

- Difficulty date: June 3, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,617 hours, 22,943 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: D27270400012
- Part serial: TH1667
- Condition: Faulted
- Location: Rudder System
- Part time: 60,626 hours, 22,946 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG VIBRATION IN RUDDER PEDALS 2000' AGL BEFORE GEAR EXTENSION TO 500' AGL GEAR DOWN VIBRATION CONTINUED 20 SECONDS AFTER AUTOPILOT OFF. PEDALS LEFT AND RIGHT BOTH SIDES CAPT & FO MOVING 3/8" DISPLACEMENT. PUSHING ON BOTH PEDALS WOULD NOT STOP PEDALS FROM JUMPING AROUND, WENT AWAY AT 500' AGL.   MAINTENANCE REPLACED THE ARTIFICIAL FEEL AND TRIM UNIT IAW AMM 27-23-41-4 00-001-A AND PERFORMED OPERATIONAL TEST OF THE ARTIFICAL FEEL AND TRIM UNIT IAW AMM 27-23-00-710-001-A AND 27-23-00-710-001-A-01 AND PERFORMED OPERATIONAL TEST OF THE RUDDER TRIM ACTUATION IAW AMM 27-22-00-710-002-A AND TESTS ARE OK.
